Heart & Cardiology/PVCs and Buspar
I'm an expert (over five years) in another category. I have had lifelong PVC problems and have seen many cardiologists. About two years ago I had a stress echo, normal and healthy (I am now 66 but young and in excellent health). I suffered an enormous personal loss two years ago and am now being treated for complex post traumatic stress disorder (by a well known psychiatrist and a very good therapist). I began taking Buspar for intrusive thoughts about 6 weeks ago. PDoc wanted to increase but I do not tolerate drugs well. I am presently taking 7.5MG once a day (in the morning) and I DO feel a difference in the intrusive thoughts. However, my PVCs are back with a vengeance. They seem related to food ingestion (trapped gas in stomach, burping helps!) but for some reason they are really bothering me emotionally. In the past, I simply ignored them. Should I consult a cardiologist and get another holter monitor? Thank you for any advice.
No, you need do nothing. As you know, PVCs are harmless. Premature beats are normal heart activity, easy to understand as normal from knowledge of the heart's electrical system and occurring in about half of us. They don't mean you have heart disease or will in the future develop heart disease or any cardiac catastrophe. Please ignore them again. PVCs have no interaction with Buspar.
Please write back if this note doesn’t answer all your questions.